Advanced search

On the direct decomposability of t-norms on product lattices

(2003) FUZZY SETS AND SYSTEMS. 139(3). p.699-707
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
JENEI, S, and Bernard De Baets. 2003. “On the Direct Decomposability of T-norms on Product Lattices.” Fuzzy Sets and Systems 139 (3): 699–707.
APA
JENEI, S., & De Baets, B. (2003). On the direct decomposability of t-norms on product lattices. FUZZY SETS AND SYSTEMS, 139(3), 699–707.
Vancouver
1.
JENEI S, De Baets B. On the direct decomposability of t-norms on product lattices. FUZZY SETS AND SYSTEMS. Elsevier Science; 2003;139(3):699–707.
MLA
JENEI, S, and Bernard De Baets. “On the Direct Decomposability of T-norms on Product Lattices.” FUZZY SETS AND SYSTEMS 139.3 (2003): 699–707. Print.
@article{288254,
  author       = {JENEI, S and De Baets, Bernard},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {699--707},
  publisher    = {Elsevier Science},
  title        = {On the direct decomposability of t-norms on product lattices},
  volume       = {139},
  year         = {2003},
}

Web of Science
Times cited: